# SDR AALA20071477

- Difficulty date: August 9, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT MOUNTED LEFT SEAT ROWS 10 TO 17 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT MOUNTED LEFT SEAT ROWS 10 TO 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
